Jan 15, 2002
I have had oral Thursh a couple of times and this has always been after taking drugs could this have anything to do with HIV or is it just the drugs?
Response from Dr. Feinberg
If the "drugs" that you mention are antibiotics, then the thrush could indeed be the result of antibiotic use.
Abdominal Pain and Tenderness
OI this early?
- Itchy Red Spots After Touching Blood Sign Of HIV AIDS
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Inside Of Mouth Symptoms Of Std's
- Can You Get Hiv From Sucking On A Womans Breasts?
- Hiv Antibody Non Reactive After 11 Months Symptoms Persist
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.